A Caltech Library Service

The Polynomial of Mittag-Leffler

Bateman, H. (1940) The Polynomial of Mittag-Leffler. Proceedings of the National Academy of Sciences of the United States of America, 26 (8). pp. 491-496. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright © 1940 by the National Academy of Sciences. Communicated July 13, 1940
Issue or Number:8
Record Number:CaltechAUTHORS:BATpnas40
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:8694
Deposited By: Archive Administrator
Deposited On:06 Sep 2007
Last Modified:02 Oct 2019 23:53

Repository Staff Only: item control page